# SDR CALA2025021002259

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N17254
- Make and model: Boeing 737-8
- Aircraft serial: 43436
- Aircraft time: 12,222 hours, 4,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT ASSEMBLY NEAR 15C UNSECURED . SECURED COVER DEFERRED PER NEF. NEF 2500BX CONTACT ENGINEERING FOR RELIEF RESECURED EMERGENCY LIGHT ASSY REF AMM 33-51-00. OPS CHECKED GOOD.
